doi: 10.3934/amc.2021018
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

The conorm code of an AG-code

1. 

Researcher of CONICET at Facultad de Ingeniería Química, (UNL), Santiago del Estero 2829, (3000) Santa Fe, Argentina

2. 

FaMAF – CIEM (CONICET), Universidad Nacional de Córdoba, Av. Medina Allende 2144, (5000) Córdoba, Argentina

3. 

Facultad de Ingeniería Química, (UNL), Santiago del Estero 2829, (3000) Santa Fe, Argentina

* Corresponding author: María Chara

Received  November 2020 Revised  March 2021 Early access June 2021

Fund Project: Partially supported by CONICET, UNL CAI+D 2016, SECyT-UNC, CSIC

Given a suitable extension $ F'/F $ of algebraic function fields over a finite field $ \mathbb{F}_q $, we introduce the conorm code $ \operatorname{Con}_{F'/F}( \mathcal{C}) $ defined over $ F' $ which is constructed from an algebraic geometry code $ \mathcal{C} $ defined over $ F $. We study the parameters of $ \operatorname{Con}_{F'/F}( \mathcal{C}) $ in terms of the parameters of $ \mathcal{C} $, the ramification behavior of the places used to define $ \mathcal{C} $ and the genus of $ F $. In the case of unramified extensions of function fields we prove that $ \operatorname{Con}_{F'/F}( \mathcal{C})^\perp = \operatorname{Con}_{F'/F}( \mathcal{C}^\perp) $ when the degree of the extension is coprime to the characteristic of $ \mathbb{F}_q $. We also study the conorm of cyclic algebraic-geometry codes and we show that some repetition codes, Hermitian codes and all Reed-Solomon codes can be represented as conorm codes.

Citation: María Chara, Ricardo A. Podestá, Ricardo Toledano. The conorm code of an AG-code. Advances in Mathematics of Communications, doi: 10.3934/amc.2021018
References:
[1]

D. BartoliL. Quoos and G. Zini, Algebraic geometric codes on many points from Kummer extensions, Finite Fields and Their Applications, 52 (2018), 319-335.  doi: 10.1016/j.ffa.2018.04.008.  Google Scholar

[2]

A. Couvreur, I. Márquez-Corbella and R. Pellikaan, A polynomial time attack against algebraic geometry code based public key cryptosystem, IEEE International Symposium on Information Theory, (2014), 1446–1450. doi: 10.1109/ISIT.2014.6875072.  Google Scholar

[3]

C. Faure and H. Minder, Cryptanalysis of the McEliece cryptosystem over hyperelliptic codes, 11th Int. Workshop Algebraic and Combinat. Coding Theory, Pamporovo Bulgaria, 8 (2008), 99-107.   Google Scholar

[4]

A. Garcia and H. Stichtenoth, On the asymptotic behaviour of some towers of function fields over finite fields, Journal of Number Theory, 61:2 (1996), 248-273.  doi: 10.1006/jnth.1996.0147.  Google Scholar

[5]

H. Janwa and O. Moreno, McEliece public crypto system using algebraic-geometric codes, Designs, Codes and Cryptography, 8 (1996), 293-307.  doi: 10.1023/A:1027351723034.  Google Scholar

[6]

I. Márquez-Corbella, E. Martínez-Moro, R. Pellikaan and D. Ruano, Computational aspects of retrieving a representation of an algebraic geometry code, Journal of Symbolic Computation, 64, (2014) 67–87. doi: 10.1016/j.jsc.2013.12.007.  Google Scholar

[7]

C. Munuera and R. Pellikaan, Equality of geometric Goppa codes and equivalence of divisors, Journal of Pure and Applied Algebra, 90 (1993) 229–252. doi: 10.1016/0022-4049(93)90043-S.  Google Scholar

[8]

H. Stichtenoth, Algebraic Function Fields and Codes, 2$^{nd}$ edition, Graduate Texts in Mathematics, 254, Springer-Verlag, Berlin, 2009. doi: 10.1007/978-3-540-76878-4.  Google Scholar

[9]

C. Voss and T. Hoholdt, An explicit construction of a sequence of codes attaining the Tsfasman-Vladut-Zink bound. The first steps, IEEE Transactions on Information Theory, 43:1 (1997), 128-135.  doi: 10.1109/18.567659.  Google Scholar

[10]

J. Wülftange, On the construction of some towers over finite fields, in Finite Fields and Applications. Fq 2003, Lecture Notes in Computer Science, 2948, Springer, Berlin, Heidelberg, 2004. doi: 10.1007/978-3-540-24633-6_13.  Google Scholar

show all references

References:
[1]

D. BartoliL. Quoos and G. Zini, Algebraic geometric codes on many points from Kummer extensions, Finite Fields and Their Applications, 52 (2018), 319-335.  doi: 10.1016/j.ffa.2018.04.008.  Google Scholar

[2]

A. Couvreur, I. Márquez-Corbella and R. Pellikaan, A polynomial time attack against algebraic geometry code based public key cryptosystem, IEEE International Symposium on Information Theory, (2014), 1446–1450. doi: 10.1109/ISIT.2014.6875072.  Google Scholar

[3]

C. Faure and H. Minder, Cryptanalysis of the McEliece cryptosystem over hyperelliptic codes, 11th Int. Workshop Algebraic and Combinat. Coding Theory, Pamporovo Bulgaria, 8 (2008), 99-107.   Google Scholar

[4]

A. Garcia and H. Stichtenoth, On the asymptotic behaviour of some towers of function fields over finite fields, Journal of Number Theory, 61:2 (1996), 248-273.  doi: 10.1006/jnth.1996.0147.  Google Scholar

[5]

H. Janwa and O. Moreno, McEliece public crypto system using algebraic-geometric codes, Designs, Codes and Cryptography, 8 (1996), 293-307.  doi: 10.1023/A:1027351723034.  Google Scholar

[6]

I. Márquez-Corbella, E. Martínez-Moro, R. Pellikaan and D. Ruano, Computational aspects of retrieving a representation of an algebraic geometry code, Journal of Symbolic Computation, 64, (2014) 67–87. doi: 10.1016/j.jsc.2013.12.007.  Google Scholar

[7]

C. Munuera and R. Pellikaan, Equality of geometric Goppa codes and equivalence of divisors, Journal of Pure and Applied Algebra, 90 (1993) 229–252. doi: 10.1016/0022-4049(93)90043-S.  Google Scholar

[8]

H. Stichtenoth, Algebraic Function Fields and Codes, 2$^{nd}$ edition, Graduate Texts in Mathematics, 254, Springer-Verlag, Berlin, 2009. doi: 10.1007/978-3-540-76878-4.  Google Scholar

[9]

C. Voss and T. Hoholdt, An explicit construction of a sequence of codes attaining the Tsfasman-Vladut-Zink bound. The first steps, IEEE Transactions on Information Theory, 43:1 (1997), 128-135.  doi: 10.1109/18.567659.  Google Scholar

[10]

J. Wülftange, On the construction of some towers over finite fields, in Finite Fields and Applications. Fq 2003, Lecture Notes in Computer Science, 2948, Springer, Berlin, Heidelberg, 2004. doi: 10.1007/978-3-540-24633-6_13.  Google Scholar

[1]

Heide Gluesing-Luerssen, Uwe Helmke, José Ignacio Iglesias Curto. Algebraic decoding for doubly cyclic convolutional codes. Advances in Mathematics of Communications, 2010, 4 (1) : 83-99. doi: 10.3934/amc.2010.4.83

[2]

Kwankyu Lee. Decoding of differential AG codes. Advances in Mathematics of Communications, 2016, 10 (2) : 307-319. doi: 10.3934/amc.2016007

[3]

José Ignacio Iglesias Curto. Generalized AG convolutional codes. Advances in Mathematics of Communications, 2009, 3 (4) : 317-328. doi: 10.3934/amc.2009.3.317

[4]

Olav Geil, Carlos Munuera, Diego Ruano, Fernando Torres. On the order bounds for one-point AG codes. Advances in Mathematics of Communications, 2011, 5 (3) : 489-504. doi: 10.3934/amc.2011.5.489

[5]

Javier de la Cruz, Michael Kiermaier, Alfred Wassermann, Wolfgang Willems. Algebraic structures of MRD codes. Advances in Mathematics of Communications, 2016, 10 (3) : 499-510. doi: 10.3934/amc.2016021

[6]

Daniele Bartoli, Adnen Sboui, Leo Storme. Bounds on the number of rational points of algebraic hypersurfaces over finite fields, with applications to projective Reed-Muller codes. Advances in Mathematics of Communications, 2016, 10 (2) : 355-365. doi: 10.3934/amc.2016010

[7]

Cem Güneri, Ferruh Özbudak, Funda ÖzdemIr. On complementary dual additive cyclic codes. Advances in Mathematics of Communications, 2017, 11 (2) : 353-357. doi: 10.3934/amc.2017028

[8]

Nabil Bennenni, Kenza Guenda, Sihem Mesnager. DNA cyclic codes over rings. Advances in Mathematics of Communications, 2017, 11 (1) : 83-98. doi: 10.3934/amc.2017004

[9]

Heide Gluesing-Luerssen, Katherine Morrison, Carolyn Troha. Cyclic orbit codes and stabilizer subfields. Advances in Mathematics of Communications, 2015, 9 (2) : 177-197. doi: 10.3934/amc.2015.9.177

[10]

Elisa Gorla, Felice Manganiello, Joachim Rosenthal. An algebraic approach for decoding spread codes. Advances in Mathematics of Communications, 2012, 6 (4) : 443-466. doi: 10.3934/amc.2012.6.443

[11]

Carlos Munuera, Fernando Torres. A note on the order bound on the minimum distance of AG codes and acute semigroups. Advances in Mathematics of Communications, 2008, 2 (2) : 175-181. doi: 10.3934/amc.2008.2.175

[12]

Gustavo Terra Bastos, Reginaldo Palazzo Júnior, Marinês Guerreiro. Abelian non-cyclic orbit codes and multishot subspace codes. Advances in Mathematics of Communications, 2020, 14 (4) : 631-650. doi: 10.3934/amc.2020035

[13]

Martianus Frederic Ezerman, San Ling, Patrick Solé, Olfa Yemen. From skew-cyclic codes to asymmetric quantum codes. Advances in Mathematics of Communications, 2011, 5 (1) : 41-57. doi: 10.3934/amc.2011.5.41

[14]

Yunwen Liu, Longjiang Qu, Chao Li. New constructions of systematic authentication codes from three classes of cyclic codes. Advances in Mathematics of Communications, 2018, 12 (1) : 1-16. doi: 10.3934/amc.2018001

[15]

Heide Gluesing-Luerssen, Fai-Lung Tsang. A matrix ring description for cyclic convolutional codes. Advances in Mathematics of Communications, 2008, 2 (1) : 55-81. doi: 10.3934/amc.2008.2.55

[16]

Rafael Arce-Nazario, Francis N. Castro, Jose Ortiz-Ubarri. On the covering radius of some binary cyclic codes. Advances in Mathematics of Communications, 2017, 11 (2) : 329-338. doi: 10.3934/amc.2017025

[17]

Long Yu, Hongwei Liu. A class of $p$-ary cyclic codes and their weight enumerators. Advances in Mathematics of Communications, 2016, 10 (2) : 437-457. doi: 10.3934/amc.2016017

[18]

Umberto Martínez-Peñas. Rank equivalent and rank degenerate skew cyclic codes. Advances in Mathematics of Communications, 2017, 11 (2) : 267-282. doi: 10.3934/amc.2017018

[19]

San Ling, Buket Özkaya. New bounds on the minimum distance of cyclic codes. Advances in Mathematics of Communications, 2021, 15 (1) : 1-8. doi: 10.3934/amc.2020038

[20]

Yan Liu, Xiwang Cao, Wei Lu. Two classes of new optimal ternary cyclic codes. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021033

2020 Impact Factor: 0.935

Article outline

[Back to Top]